# SDR MASA20220103002

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL600*
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Part number: SH67031950
- Part serial: NA
- Condition: None
- Location: Service Door
- Part time: 27,570 hours, 24,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR SUROUND STRUCTURE SEAL STRIKER WAS FOUND WITH CORROSION DAMAGE AND REQUIRED REPLACEMENT. PERFORM PERMANENT REPAIR IAW CRJ7/9 SRM 51-13-02 TABLE 1 AND PER SRM 51-21-16, CMS516-02, SEE FIGURE 1 FOR DETAILS.
